@article{(Open Science Index):https://publications.waset.org/pdf/10236,
	  title     = {Solution of Fuzzy Differential Equation under Generalized Differentiability by Genetic Programming},
	  author    = {N. Kumaresan and  J. Kavikumar and  M. Kumudthaa and  Kuru Ratnavelu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, solution of fuzzy differential equation
under general differentiability is obtained by genetic programming
(GP). The obtained solution in this method is equivalent or very close
to the exact solution of the problem. Accuracy of the solution to this
problem is qualitatively better. An illustrative numerical example is
presented for the proposed method.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {8},
	  year      = {2011},
	  pages     = {1121 - 1126},
	  ee        = {https://publications.waset.org/pdf/10236},
	  url   	= {https://publications.waset.org/vol/56},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 56, 2011},
	}